Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 39, Number 4

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 39, Number 4 (1933)
Bull. Amer. Math. Soc. 39 (1933)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 39, Number 4 (1933)
Bull. Amer. Math. Soc. 39 (1933)
More Information
Full-text PDF Free Access     Request Permissions
Spaces admitting complete absolute parallelism
L. P. Eisenhart.
Bull. Amer. Math. Soc. 39 (1933), 217-226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562591
The problem of Plateau
Jesse Douglas.
Bull. Amer. Math. Soc. 39 (1933), 227-251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562592
Pseudo-covariants of an $n$-ic in $m$ variables in a Galois field that consist of terms of this $n$-ic
A. D. Campbell.
Bull. Amer. Math. Soc. 39 (1933), 252-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562593
A note on the equivalence of algebras of degree two
A. A. Albert.
Bull. Amer. Math. Soc. 39 (1933), 257-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562594
A note on bilinear forms
R. E. A. C. Paley.
Bull. Amer. Math. Soc. 39 (1933), 259-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562595
On $𝜗$, $𝜙$ identities
W. H. Gage.
Bull. Amer. Math. Soc. 39 (1933), 261-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562596
On primary normal division algebras of degree eight
A. A. Albert.
Bull. Amer. Math. Soc. 39 (1933), 265-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562597
Convex domains and linear combinations of continuous functions
I. J. Schoenberg.
Bull. Amer. Math. Soc. 39 (1933), 273-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562598
Linear integral equations of functions of two variables
T. S. Peterson.
Bull. Amer. Math. Soc. 39 (1933), 281-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562599
Solution of Huntington’s “unsolved problem in Boolean algebra”
A. A. Bennett.
Bull. Amer. Math. Soc. 39 (1933), 289-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562600
Concurrence and uncountability
N. E. Rutt.
Bull. Amer. Math. Soc. 39 (1933), 295-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562601
Hausdorff transformations for double sequences
C. R. Adams.
Bull. Amer. Math. Soc. 39 (1933), 303-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562602
Errata
Bull. Amer. Math. Soc. 39 (1933), 312
More Information
Full-text PDF Free Access     Request Permissions